MAUDE Adverse Event Report: AESCULAP AG TC TENOTOMY SCISSDELCVD1/SERR130MM; DENTAL

AESCULAP AG TC TENOTOMY SCISSDELCVD1/SERR130MM; DENTAL
Model Number DO250R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that there was an issue with do250r tc tenotomy scissdelcvd1/serr130mm.According to the complaint description, the scissor broke while cutting soft tissue.This occurred during a total shoulder replacement surgery.An additional medical intervention was required.An x-ray was taken intraoperatively; there was a delay of 10-15 minutes.Additional information was not provided.The adverse event is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.If the device is returned in the future, an investigation will again be completed at that time.Based upon the investigation results a capa is not necessary.

Brand Name
TC TENOTOMY SCISSDELCVD1/SERR130MM
Common Device Name
DENTAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key15214498
Report Number9610612-2022-00208
Device Sequence Number20242509
Product Code EGN
UDI-Device Identifier04038653148301
UDI-Public4038653148301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDO250R
Device Catalogue NumberDO250R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer09/27/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown